# SDR GTIA2021111536122

- Difficulty date: November 15, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N630NK
- Make and model: Airbus A320-232
- Aircraft serial: 6304
- Aircraft time: 25,417 hours, 11,490 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 AND L2 DOOR ASSIST REQUIRE SERVICE-SERVICE L1 AND L2 DOOR ASSIST WITH NITROGEN PER AMM 52-10-00 LEAK CHECK GOOD
